advertisement
Question
Posted by: Ntombi | 2009-10-23

Intimate hygiene

What are the side effects of Intimate hygiene capsules?I am experiencing abnormal bleeding after using one of the four capsules of the course.I have discontinued use temporarily as this is worrying

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know what these capsules contain, but most of them would just have a disinfectant and this should not cause bleeding.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2009-10-26

I don't know what these capsules contain, but most of them would just have a disinfectant and this should not cause bleeding.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2009-10-26

I don't know what these capsules contain, but most of them would just have a disinfectant and this should not cause bleeding.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement